# SDR DXTA2021091348780

- Difficulty date: September 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N162QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9484
- Aircraft time: 5,240 hours, 2,170 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE RED CAS: AFTER LANDING RECEIVED L ENG FIRE INDICATION, STARTED GETTING A BURNING SMELL IN CABIN, RAN APPROPRIATE CHECKLIST , FIRST BOTTLE WAS DISCHARGED AFTER A CERTAIN TIME FIRE INDICATION RETURNED AND SECOND BOTTLE DISCHARGED , FIRE INDICATION THEN EXTINGUISHED, FINISHED CHECKLIST.   L FIRE RED CAS TROUBLESHOOTING CARRIED OUT, FIRE BOTTLE 1 & 2 REPLACED, 4 SQUIBS REPLACED, FIDEX REPLACED.
